# SDR A6WA200740669

- Difficulty date: November 29, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 18,279 hours, 17,414 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Channel
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO DOOR FORWARD TRACK LOWER SUPPORT CHANNEL P/N 601R35050-25 FOUND CRACK APPROX .500 LONG 1 EACH.  (M)  CARGO DOOR FWD TRACK, LOWER SUPPORT CHANNEL.  FABRICATED IAW SRM 51-24-16, CRACKED SUPPORT CHANNEL REMOVED IAW SRM 51-42-06, FABRICATED SUPPORT CHANNEL INSTALLED IAW SRM 51-42-06.  (K)
